# SDR HEEA0014281

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: 407350302101
- Condition: Leaking
- Location: Fwd End
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG LEAKING AT FORWARD END.
